# SDR CALA2015040600242

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 41,216 hours, 16,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IAW EA 5310-04716 REV I IN FUSELAGE FRAME BETWEEN STRINGER 8 & 9 LT AT STATION 727B.  FUSELAGE FRAME HAS BEEN REPAIRED IAW ECRA 5310-06474.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 3/26/17.  PLANNING TO CONTACT ENGINEERING AFTER 1/26/2017 BUT BEFORE 2/26/2017 FOR THE PERMANENT REPAIR.
